Ask Health Experts and Get Answers to Your Health Question ASAP
Certain medications can certainly cause osteoporosis, these include: steroids, thyroid medications, antacids, PPi (like nexium), certain antibiotics, diuretics, heparin, coumadin, lithium, seizure preventing medications, etc. Aspirin does not cause osteoporosis, in fact it helps. Cartia does knot cause osteoporosis, but can lead to pain in bones. Certain anti-depression medications can certainly contribute to osteoporosis. Osteoporosis in and of itself does not lead to erectile dysfunction as you mentioned. Certain antidepression medications can. If you are having these issues, I recommend that you see your doctor regarding them and see if your medications can be adjusted accordingly.
If you have any additional questions, please feel free to ask. If no further questions, please click accept. Regards
I use CARTIA regularily should I stop it as I have pains in different parts of my body?
When I was young I didnt drink and eat calcium including products now at 55 years old I drink and eat lot of calcium foods due to Ostoporosis is it too late now ior should I continue to eat and drink Calcium including foods and drinks can these help me Doctor>
DOCTOR ARE YOU WITH ME OR YOU LEFT? i KEEP WAITING LONG TIME FOR YOUR REPLY IS VERY LATE HERE I MUST SLEEP PLEASE ANSWER ME